Alert archive / Kentucky / Flash Flood Warnings in 2020
Flash Flood Warning 37, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Jun 29, 2020, 7:28 PM EDT for 5 counties in Kentucky. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2020, 7:28 PM EDT (23:28 UTC)
- Expired
- Jun 29, 2020, 11:48 PM EDT
- In force
- 4 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Boyle County, KY, Casey County, KY, Lincoln County, KY, Marion County, KY, Washington County, KY
The radar
The Louisville radar (KLVX), 96 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 8:40 PM EDT | FLASH FLOOD | 2 Ene Bradfordsville, KY | SEVERAL ROADS CLOSED DUE TO HIGH WATER IN THE THE BRADFORDSVILLE AREA. |
| Jun 29, 9:15 PM EDT | FLASH FLOOD | 3 Ese Bradfordsville, KY | WATER OVER ROAD AND IN A HOME ON WHITE OAK CREEK RD. |
| Jun 29, 9:30 PM EDT | FLASH FLOOD | 3 W Jacktown, KY | WATER IN ONE HOME AND PRIVATE BRIDGE TO TWO OTHERS UNDER WATER ON RUSH BRANCH RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 72 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.5 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1465 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 860 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -68 m²/s²
- 0-3 km storm-relative helicity
- -33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
587
WGUS53 KLMK 292328
FFWLMK
KYC021-045-137-155-229-300230-
/O.NEW.KLMK.FF.W.0037.200629T2328Z-200630T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
728 PM EDT Mon Jun 29 2020
The National Weather Service in Louisville has issued a
* Flash Flood Warning for...
West central Lincoln County in central Kentucky...
Southeastern Marion County in central Kentucky...
Southeastern Washington County in central Kentucky...
Southwestern Boyle County in central Kentucky...
Northwestern Casey County in central Kentucky...
* Until 1030 PM EDT.
* At 727 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two inches of rain have
already fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flooding include...
Bradfordsville, Peytons Store, Brumfield, Parksville, Forkland,
Jacktown, Poplar Corner, Aliceton, Mitchellsburg and Simstown.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 3739 8511 3740 8510 3740 8509 3741 8508
3745 8513 3745 8514 3762 8524 3768 8498
3765 8486 3738 8484 3744 8502 3735 8509
FLASH FLOOD...RADAR INDICATED
$$
AMS3 follow-up statements
801
WGUS73 KLMK 300216
FFSLMK
Flash Flood Statement
National Weather Service Louisville KY
1016 PM EDT Mon Jun 29 2020
KYC137-229-300225-
/O.CAN.KLMK.FF.W.0037.000000T0000Z-200630T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln KY-Washington KY-
1016 PM EDT Mon Jun 29 2020
...THE FLASH FLOOD WARNING FOR WEST CENTRAL LINCOLN AND SOUTHEASTERN
WASHINGTON COUNTIES IS CANCELLED...
Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.
LAT...LON 3760 8523 3753 8513 3753 8505 3757 8496
3754 8492 3743 8500 3744 8502 3743 8503
3743 8510 3745 8513 3745 8514
$$
KYC021-045-155-300230-
/O.CON.KLMK.FF.W.0037.000000T0000Z-200630T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marion KY-Boyle KY-Casey KY-
1016 PM EDT Mon Jun 29 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT FOR
SOUTHEASTERN MARION...SOUTHERN BOYLE AND NORTH CENTRAL CASEY
COUNTIES...
At 1015 PM EDT, Doppler radar indicated heavy rain falling across the
warned area. Flash flooding is already occurring.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other drainage
and low lying areas.
Some locations that will experience flooding include...
Bradfordsville, Chilton, Forkland and Jacktown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 3760 8523 3753 8513 3753 8505 3757 8496
3754 8492 3743 8500 3744 8502 3743 8503
3743 8510 3745 8513 3745 8514
FLASH FLOOD...RADAR INDICATED
$$
KDW818
WGUS53 KLMK 300217
FFWLMK
KYC021-045-155-300400-
/O.EXT.KLMK.FF.W.0037.000000T0000Z-200630T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
1017 PM EDT Mon Jun 29 2020
The National Weather Service in Louisville has extended the
* Flash Flood Warning for...
Southeastern Marion County in central Kentucky...
Southern Boyle County in central Kentucky...
North central Casey County in central Kentucky...
* Until midnight EDT.
* At 1017 PM EDT, law enforcement reported heavy rain falling across
the warned area. Flash flooding is already occurring.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Law enforcement.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flooding include...
Bradfordsville, Chilton, Forkland and Jacktown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 3760 8523 3753 8513 3753 8505 3757 8496
3754 8492 3743 8500 3744 8502 3743 8503
3743 8510 3745 8513 3745 8514
FLASH FLOOD...OBSERVED
$$
KDW693
WGUS73 KLMK 300348
FFSLMK
Flash Flood Statement
National Weather Service Louisville KY
1148 PM EDT Mon Jun 29 2020
KYC021-045-155-300356-
/O.CAN.KLMK.FF.W.0037.000000T0000Z-200630T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marion KY-Boyle KY-Casey KY-
1148 PM EDT Mon Jun 29 2020
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN MARION...SOUTHERN BOYLE
AND NORTH CENTRAL CASEY COUNTIES IS CANCELLED...
The heavy rain has ended. Flood waters are receding. This warning is
being replaced by a new Areal Flood Warning due to water overflowing
from rivers and streams. Please continue to heed any remaining road
closures.
LAT...LON 3760 8523 3753 8513 3753 8505 3757 8496
3754 8492 3743 8500 3744 8502 3743 8503
3743 8510 3745 8513 3745 8514
$$
KDWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 29, 3:05 PM EDT, 4 hours 23 minutes earlier.
Area forecast discussion, Jun 29, 3:05 PM EDT, 4 hours 23 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
305 PM EDT Mon Jun 29 2020
.Short Term...(This evening through Tuesday)
Issued at 304 PM EDT Mon Jun 29 2020
...Flash Flood Threat Continues Through Tuesday...
After a brief lull, isolated showers and storms have once again
fired around the region. Expect coverage and intensity to uptick
through the rest of the afternoon and evening as storms will be in a
moderate/strongly unstable environment (~2500 J/KG ML CAPE). The big
driving factor to the instability is dew points in the mid to upper
70s in spots beneath modest (6/6.5 C) mid level lapse rates.
However, deep layer shear is lacking, so expect storm modes to be
pulse in nature. The weak deep layer flow will result in slower
storm motion, so any slow moving or training storms will have the
ability to put down intense rainfall rates. Precipitable water
values look to range close to 2" through this evening so flash
flooding is still a concern, especially in areas that have already
seen heavy rainfall recently. In addition, gusty winds and perhaps a
wet microburst or two are possible with the strongest storms (DCAPE
values around 1000-1100 J/KG currently in SW CWA).
Hi-res models have isolated to widely scattered coverage everywhere
across the CWA, however they have been particularly keying in a bit
more on the Bluegrass region this evening into the overnight. It
appears that this is along the old boundary, or a new boundary
formed from differential heating between this morning's heavy
rainfall and drier areas to the east. Regardless, seeing enough in
the data to expand the Flash Flood Watch another tier or so of
counties northeastward to cover this threat. This area hasn't seen
much rainfall yet, but with rates, and the ability to train the
threat seems reasonable. Also, extended the Flash Flood Watch
through 00z Wednesday as it looks like several rounds of potentially
heavy rainfall are still possible. Really concerned if we get
another round of heavy rain on the narrow corridor that saw very
heavy rain this morning! Turn Around, Don't Drown! messaging will be
hit hard again, especially for the overnight threats. Thanks to
JKL/ILN/IND for collaboration on the watch expansion/extension.
Also, included Logan/Simpson in the expanded Watch (thanks OHX/PAH)
to account for convective chances increasing through the overnight
and into Tuesday ahead of a subtle wave/disturbance. Just looking at
a Nam forecast sounding for tomorrow in our SW CWA near Bowling
Green tomorrow morning, the atmospheric profile shows 2+ inch PWATs
in the presence of 2000-3000 J/KG of MUCAPE in addition to weak deep
layer flow. That would be concerning considering the already low
Flash Flood Guidance values (<2" 1 hr in spots) for the region due
to the weekend heavy rainfall. As a result, felt it was best to
extend the time of the Watch in that area as well. Overall, we may
need to extend the watch even farther into Tuesday night at some
point.
One last thing to mention. Heat indices are around 100 degrees in
localized areas at times due to the very high dew points. Think this
should mostly be transient in nature given the clouds/showers storms
moving back into the area.
&&
.Long Term...(Tuesday night through Monday)
Issued at 305 PM EDT Mon Jun 29 2020
Unfortunately, the very humid and unsettled weather pattern will
continue into midweek. A vort lobe rotating southeast around the
upper low over the Northeast will enhance lift over a sfc quasi-
stationary boundary Tue night into Wednesday. Additional rounds of
showers and thunderstorms are expected with PW values possibly
pushing back above 2 inches Wed afternoon and evening. As such,
isolated to scattered flash flooding will remain a concern through
Wednesday.
But there's a light at the end of the tunnel: global models are in
better agreement with a drier end to the week. After the Wednesday
wave pushes south over the area, central CONUS ridging appears
likely to build eastward over the Midwest and Ohio Valley. Sfc high
pressure also builds southeast from the Upper Midwest, providing a
drier NE flow pattern. That does mean temperatures will see a boost
without meaningful CAA. Hot and humid conditions may persist into
the weekend as well, but with drier weather overall.
&&
.Aviation...(18Z TAF Issuance)
Issued at 150 PM EDT Mon Jun 29 2020
The main TAF concern will be shower/storm chances throughout the
forecast period with reduced flight conditions possible in
convection. Scattered storms are expected to develop across the
area this afternoon so did include a VCTS group for late
afternoon/evening at all TAF sites. Will need to amend for lower
vsbys/cigs if a storm reaches a TAF site. While convection may
decline some overnight, another round of showers and storms is
expected for tomorrow as early as tomorrow morning for BWG. Because
confidence in timing of t-storms late tonight into tomorrow at any
one TAF site is low, will omit VCTS beyond 4Z at this time.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch through Tuesday evening for INZ077>079-084-
089>092.
KY...Flash Flood Watch through Tuesday evening for KYZ023>035-038>041-
045>049-053>057-061>067-070>078-081-082.
&&
Short Term...BJS
Long Term...EBW
Aviation...AMSHazardous weather outlook, Jun 29, 3:44 PM EDT, 3 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 344 PM EDT Mon Jun 29 2020 INZ077>079-084-089>092-KYZ023>035-038>041-045>049-053>057-061>067- 070>078-081-082-301945- Washington-Scott-Jefferson-Crawford-Perry-Harrison-Floyd-Clark- Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-Oldham- Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-Fayette- Nelson-Mercer-Jessamine-Larue-Marion-Boyle-Garrard-Madison-Butler- Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren-Simpson-Allen- Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton- Including the cities of Salem, Scottsburg, Madison, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Taylorsville, Lawrenceburg, Versailles, Lexington, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 344 PM EDT Mon Jun 29 2020 /244 PM CDT Mon Jun 29 2020/ ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Tropical air in place will combine with a slow-moving boundary in the region to cause additional waves of thunderstorms over central Kentucky and southern Indiana. Areas that see repeated thunderstorms could see flash flooding with an additional 1 to 3 inches of rainfall possible in localized areas through Tuesday. Gusty winds and lightning will also be possible with any thunderstorms. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Shower and thunderstorm chances will continue through Wednesday due to a stalled frontal boundary in the region. Localized flash flooding will be the primary threat, but gusty winds and small hail will also be possible with stronger storms. .SPOTTER INFORMATION STATEMENT... Spotters should report any instances of flooding the next couple of days as well any stronger wind gusts or damage. INZ076-083-KYZ036-037-042-043-301945- Orange-Dubois-Scott-Harrison-Bourbon-Nicholas- Including the cities of Paoli, Jasper, Georgetown, Cynthiana, Paris, and Carlisle 344 PM EDT Mon Jun 29 2020 This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Tropical air in place will combine with a slow-moving boundary in the region to cause waves of thunderstorms over central Kentucky and southern Indiana. Locally heavy rainfall and gusty winds will be the main threats in addition to lightning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Shower and thunderstorm chances will continue through Wednesday due to a stalled frontal boundary in the region. Localized flash flooding will be the primary threat, but gusty winds and small hail will also be possible with stronger storms. .SPOTTER INFORMATION STATEMENT... Spotters should report any instances of flooding the next couple of days as well any stronger wind gusts or damage. BJS/EBW
In the hours before
Special weather statement, Jun 29, 6:17 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Louisville KY
617 PM EDT Mon Jun 29 2020
KYZ045-046-292300-
Washington-Nelson-
617 PM EDT Mon Jun 29 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN NELSON AND
SOUTHWESTERN WASHINGTON COUNTIES...
At 617 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Bardstown to near Springfield.
Movement was east at 10 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Springfield, Bloomfield, East Bardstown, Rineltown, Booker, Maud,
Briartown, Mooresville, Polin and Croakes.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.
LAT...LON 3764 8503 3764 8522 3791 8552 3793 8531
3765 8503
TIME...MOT...LOC 2217Z 283DEG 10KT 3785 8538 3767 8513
RJSSpecial weather statement, Jun 29, 6:26 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Louisville KY
626 PM EDT Mon Jun 29 2020
KYZ066-292300-
Casey-
626 PM EDT Mon Jun 29 2020
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CASEY COUNTY...
At 626 PM EDT, a strong thunderstorm was located over Liberty, moving
east at 5 mph.
Wind gusts up to 50 mph and half inch hail are possible with this
storm.
Locations impacted include...
Liberty, Lawhorn Hill, Pricetown, Gilpin, Middleburg, Lanhamtown,
Cantown and Beech Bottom.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3719 8483 3731 8508 3742 8503 3738 8477
3737 8475
TIME...MOT...LOC 2226Z 277DEG 5KT 3734 8490
RJSSpecial weather statement, Jun 29, 6:59 PM EDT, 29 minutes before
Special Weather Statement National Weather Service Louisville KY 659 PM EDT Mon Jun 29 2020 KYZ046-292345- Washington- 659 PM EDT Mon Jun 29 2020 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN WASHINGTON COUNTY... At 659 PM EDT, radar indicated strong thunderstorms were located along a line extending from 11 miles east of Bardstown to near Springfield. Movement was east at 10 mph. Wind gusts up to 50 mph and half inch hail are possible with these storms. Locations impacted include... Springfield, Willisburg, Mackville, Booker, Bearwallow, Briartown, Mooresville, Polin, Croakes and Pulliam. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. To report severe weather, contact your nearest law enforcement agency. They can relay your report to the National Weather Service office in Louisville. LAT...LON 3766 8530 3777 8535 3785 8514 3766 8503 TIME...MOT...LOC 2259Z 277DEG 7KT 3777 8526 3770 8516 RJS
Local storm report, Jun 29, 7:07 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
707 PM EDT MON JUN 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLASH FLOOD LIBERTY 37.32N 84.93W
06/29/2020 CASEY KY LAW ENFORCEMENT
MULTIPLE ROADS CLOSED IN LIBERTY DUE TO HIGH
WATER.
&&
RJSSpecial weather statement, Jun 29, 7:19 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Louisville KY
719 PM EDT Mon Jun 29 2020
INZ083-292345-
Dubois-
719 PM EDT Mon Jun 29 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN DUBOIS COUNTY...
At 719 PM EDT, a strong thunderstorm was located 10 miles south of
Shoals, moving northeast at 10 mph.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
Norton, Hillham, Thales, Kellerville, Crystal and Dubois Crossroads.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3851 8685 3853 8683 3853 8668 3848 8668
3848 8685 3850 8688
TIME...MOT...LOC 2319Z 243DEG 8KT 3852 8683
AMSLocal storm report, Jun 29, 7:24 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
724 PM EDT MON JUN 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM TSTM WND DMG 1 NW RHEBER 37.26N 85.03W
06/29/2020 CASEY KY BROADCAST MEDIA
NUMEROUS TREES DOWN ON KY 206 ABOUT 1 MILE
OFF OF KY 70. TIME ESTIMATED BASED ON RADAR.
&&
RJSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 9:42 PM EDT | River Flood Advisory | LMK | Butler, Muhlenberg, Ohio | 12 hr |
| Jun 29, 12:54 AM EDT | Special Weather Statement | LMK | Casey, Marion, Taylor | 36 min |
| Jun 29, 1:30 AM EDT | Special Weather Statement | LMK | Casey, Marion, Taylor | 45 min |
| Jun 29, 1:40 AM EDT | Areal Flood Advisory | LMK | Adair, Casey, Larue, Marion, Nelson, Taylor | 2 hr |
| Jun 29, 2:46 AM EDT | Areal Flood Advisory | LMK | Marion, Nelson | 119 min |
| Jun 29, 3:26 AM EDT | Areal Flood Advisory | LMK | Bullitt, Nelson, Washington | 2 hr |
| Jun 29, 4:54 AM EDT | Flash Flood Warning | LMK | Marion, Nelson, Washington | 3 hr |
| Jun 29, 5:01 AM EDT | Areal Flood Advisory | LMK | Bullitt, Nelson, Spencer, Washington | 119 min |
| Jun 29, 5:17 AM EDT | Flash Flood Warning | LMK | Bullitt, Nelson, Spencer | 5 hr |
| Jun 29, 5:35 AM EDT | Areal Flood Advisory | LMK | Jefferson | 115 min |
| Jun 29, 5:44 AM EDT | Areal Flood Advisory | LMK | Boyle, Casey, Mercer, Washington | 3 hr |
| Jun 29, 6:21 AM EDT | Areal Flood Advisory | LMK | Washington | 114 min |
| Jun 29, 7:22 AM EDT | Areal Flood Advisory | LMK | Anderson, Mercer, Nelson, Spencer, Washington | 3 hr |
| Jun 29, 8:07 AM EDT | Flash Flood Warning | LMK | Anderson, Mercer, Nelson, Washington | 3 hr |
| Jun 29, 9:17 AM EDT | Areal Flood Advisory | LMK | Boyle, Marion, Nelson, Washington | 118 min |
| Jun 29, 9:49 AM EDT | River Flood Warning | LMK | Butler, Muhlenberg, Ohio | 47 hr |
| Jun 29, 9:56 AM EDT | River Flood Advisory | LMK | Butler, Warren | 27 hr |
| Jun 29, 10:06 AM EDT | Flash Flood Warning | LMK | Boyle, Washington | 3 hr |
| Jun 29, 10:14 AM EDT | Areal Flood Advisory | LMK | Anderson, Bullitt, Nelson, Spencer | 2 hr |
| Jun 29, 10:55 AM EDT | River Flood Advisory | LMK | Hardin, Nelson | 23 hr |
| Jun 29, 11:02 AM EDT | Flash Flood Warning | LMK | Anderson, Boyle, Mercer, Washington | 3 hr |
| Jun 29, 12:07 PM EDT | Areal Flood Advisory | LMK | Anderson, Nelson, Shelby, Spencer, Washington | 3 hr |
| Jun 29, 3:44 PM EDT | Special Weather Statement | LMK | Simpson | 31 min |
| Jun 29, 4:09 PM EDT | Special Weather Statement | LMK | Logan | 36 min |
| Jun 29, 4:27 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Logan | 48 min |
| Jun 29, 4:31 PM EDT | Special Weather Statement | LMK | Simpson | 29 min |
| Jun 29, 4:46 PM EDT | Special Weather Statement | LMK | Butler | 29 min |
| Jun 29, 4:49 PM EDT | Areal Flood Advisory | LMK | Butler, Logan, Ohio | 3 hr |
| Jun 29, 5:15 PM EDT | Special Weather Statement | LMK | Logan | 45 min |
| Jun 29, 5:27 PM EDT | Special Weather Statement | LMK | Warren | 33 min |
| Jun 29, 6:03 PM EDT | Special Weather Statement | LMK | Barren | 42 min |
| Jun 29, 6:17 PM EDT | Special Weather Statement | LMK | Washington | 43 min |
| Jun 29, 6:26 PM EDT | Special Weather Statement | LMK | Casey | 34 min |
| Jun 29, 6:32 PM EDT | Severe Thunderstorm Warning | LMK | Nelson, Washington | 28 min |
| Jun 29, 6:37 PM EDT | Severe Thunderstorm Warning | LMK | Casey | 23 min |
| Jun 29, 6:38 PM EDT | Flash Flood Warning | LMK | Washington | 3 hr |
| Jun 29, 6:48 PM EDT | Flash Flood Warning | LMK | Casey | 3 hr |
| Jun 29, 6:54 PM EDT | Areal Flood Advisory | LMK | Allen, Monroe | 3 hr |
| Jun 29, 6:59 PM EDT | Special Weather Statement | LMK | Washington | 46 min |
| Jun 29, 7:05 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Marion | 25 min |
| Jun 29, 7:29 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Marion, Taylor | 31 min |
| Jun 29, 7:33 PM EDT | Special Weather Statement | LMK | Spencer | 27 min |
| Jun 29, 7:37 PM EDT | Special Weather Statement | LMK | Casey | 38 min |
| Jun 29, 7:50 PM EDT | Special Weather Statement | LMK | Adair, Russell | 40 min |
| Jun 29, 7:56 PM EDT | Severe Thunderstorm Warning | LMK | Casey, Marion, Taylor | 35 min |
Nearby
Flash Flood Warnings in Kentucky, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.